# SDR CA060804006

- Difficulty date: July 28, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Engine: Pwa PT6A67B
- System (JASC): 6122 · Propeller Governor
- Part: Idler Gear
- Part number: 5337050
- Condition: Worn
- Location: Propeller Gover
- Part time: 1,584 hours
- Component: Governor, Woodward
- Component part number: 8210137H
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE PCE-PR0055 WAS SUBMITTED FOR A SCHEDULED FIRST TIME OVERHAUL (TSN 3621.0 HRS).  THE PROPELLER GOVERNOR S/N 13313260 (TSN 1583.6 HOURS) WAS DISMANTLED FOR CLEANING BEFORE OVERHAUL INSPECTION.  IT WAS DISCOVERED THAT THE IDLER GEAR BUSHING WAS SEVERELY WORN AWAY RESULTING IN AN ELLIPTICAL ROTATION OF THE GEAR THAT CAUSED THE GEAR POCKET TO WEAR IN AN OVAL MANNER ON THE PRESSURE SIDE.   A NORMAL IDLER GEAR BUSHING MEASURES APPROXIMATELY 0.100 IN.  THE WORN IDLER GEAR BUSHING MEASURED 0.0175 IN., I.E. IT HAD WORN AWAY 0.0825 IN.  IT IS NOT KNOWN WHAT CAUSED THE EXCESSIVE WEAR. THE PERIODIC OIL ANALYSIS PROGRAM (SOAP) DID NOT INDICATE A PROBLEM. AFTER DISCOVERING THIS CONDITION, WE TRIED TO ROTATE THE G
